# SDR ABXA201008200117

- Difficulty date: August 10, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 51,356 hours, 38,286 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 148T2610
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DOME CHAFED ON TS6 BETWEEN RS18 AND RS19.  BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-80-08.  REMOVED AND REPLACED TEAR STRAP USING 2024T3 .040 IAW SRM 51-40-02.  REMOVED LINER TO GAIN ACCESS TO RIVETS.  RE-INSTALLED LINER IAW SRM 51-40-02.
